# SDR VNAA202011239991

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 42,493 hours, 32,282 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036211001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

670-53-61-1514.  PERMANENT REPAIR FOR DAMAGE TO FRAME AT FS-1144, BETWEEN STR 8-9R0.  PERMANENT REPAIR OF DAMAGE TO FRAME AT FS 1144 BETWEEN STR 8-9R.
